# SDR SWAA2022031065360

- Difficulty date: January 29, 2022
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N458WN
- Make and model: Boeing 737*
- Aircraft serial: 33857
- Aircraft time: 60,475 hours, 35,929 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Plate
- Condition: Cracked
- Location: L/H Pylon
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL 431AR SEAL PLATE LT PYLON 2022-55358 / [01] REPLACED SEAL PLATE ON ACCESS PANEL 431AR LT PYLON IAW B737-700 SRM 51-40-02 AND SRM 51-10-02 ITEM 9.;[02] REPLACED SEAL PLATE ON ACCESS PANEL 431AR LT PYLON IAW B737-700 SRM 51-40-02 AND SRM 51-10-02 ITEM 9.
